Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Sinus related problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1723 Questions

Doctor :   Hi
User :   hi my name is i have been suffering from sinus in fections
Doctor :  
How can i help you?
Doctor :  
ok
User :   4 months in a row i have had sinus infections
Doctor :  
ok
User :   i have been on 3 antibiotics they dont seem to be helping....keflex, augmentin and amoxicillin...i am currently on augmentin....and i have been noticing that after i have a bm (solid or liquie) when i wipe its bloody and mucus....could that be a side affect of augmention because thats what i am currently on
Doctor :   one of the side effect of augmentin is diarrohea
Doctor :  
but it will not cause blood in stools
Doctor :  
may i know which sinus you have infection?
User :   my left
User :   maxxilary...the cheakbone
Doctor :  
is it frontal, maxilary sinus?
User :   yea
Doctor :  
on the left side if you press left cheek you have pain?
User :   yes a little
Doctor :  
ok
Doctor :  
i think it is left maxillary sinusitis

Doctor :  
are you taking steam inhalation?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor